U.S. doctors online nowAsk doctors free
Pharr, Texas
A 35-year-old female asked:

2 days today misplaced my bottle of levothyroxin pills i don't feel good from the middle of the chest specially i hate pain?

1 doctor answer1 doctor weighed in
Dr. Thomas Knecht
A Verified Doctoranswered
32 years experience
Is there a question?: Hi. Can you go refill your prescription? Missing 2 days of thyroid hormone is probably NOT related to your symptoms (pain and bad feeling in chest). Still, the longer you go without it, the more likely you are to develop symptoms that truly are related. Also, if you miss a dose or two, you can make up for it by taking the missing doses the following day. Good luck!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.